MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 855-011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider via manufacturer representative regarding a patient with (b)(6) phase of the peak, complicated by paravertebral and epidural flow abscess as pre-op diagnosis.The patient had medical history of (b)(6) of bones and joints (b)(6).Chronic viral (b)(6) of minimal activity.The disease caused by (b)(6), manifestations of mycobacterial infection (b)(6) infection.It was reported that legacy rod broke.The rod was implanted on (b)(6) 2019.The product will not be returned as it is implanted.Patient reported pain as a result of the event.Revision surgery will be conducted for explant.There were no further complications reported.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10343232
Report Number1030489-2020-01006
Device Sequence Number19033576
Product Code KWP
UDI-Device Identifier00673978061825
UDI-Public00673978061825
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K954645
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number855-011
Device Catalogue Number855-011
Device Lot Number0319078W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight61